# SDR LR7A2024010903343

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,748 hours, 34,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lh Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH WINDSHIELD FRAME CRACKED AT FS127-140, WL251, LBL38. / REPAIRED IAW LAC MEA 382-53-23-067.    NR# 1001058523.
